worldchildfree.org

1 year post Murad Acne Complex

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


So writing my signature I realized I'm 1 year post-Murad Acne Complex.My dosage is in my signature and I've been on Tazorac since Month 6.As far as side effects, the dryness is gone. No more dry eyes, flaky skin, etc. The only time I get dry is if I take a really hot shower and it's a really cold day then I use a little moisturizer, maybe 1/4 pump compared to the full 2 pumps I used while on Murad Acne Complex, lol.Hair-loss I didn't notice until I grew out my hair. My scalp is considerably thinner and the top of my head compared to the sides and back is limp and not thick. But all my uncles are bald so it's genetics also. So I have to keep it short so it's not noticeable, lol.I haven't had any breakouts except maybe once in a while I get some small pimples around my goatee area, but nothing major.

But for the old ones, I have very severe cysts all over my face and back...

Comments (9)

Your question was: 1 year post Murad Acne Complex.

By hairloss it's not going to make you into Dr. Phil in 6 months. It just makes it thinner, not completely bald. So if you can sport short hair, you'll be fine and the thinning isn't even noticeable.But going through Murad Acne Complex is worth it because it gives you clear skin and although it thins the hair a bit, you can always use Rogaine or get the hair implants...

Comment #1

So are you applying tazorac on a nightly basis now? I have about 3 weeks left on my course and my derm has me applying tazorac cream on a nightly basis but I noticed it dries me out like crazy. I am just really nervous about the acne coming back once I am done with my meds. Since you have been using tazorac for a while does it still dry you out? Glad to hear your skin is still doing well. Was this your first course of Murad Acne Complex?..

Comment #2

Yeah, I use the cream every night. When I began using it it was really drying and made my skin flaky and I had to use a moisturizer everyday. But I changed my cleanser to a really gentle one and I don't get dry anymore.So yeah, Tazorac is going to dry your skin a lot, especially in the beginning, but either moisturize or use a gentler cleanser...

Comment #3

Hi there,What is Tazorac? This is something you did right after stopping tane? I hope my derm knows what shes doing. My son just finished 8 months and is three weeks post tane. I'm very nervouse about it coming back. She said not to use a thing and just see. He has some red marks and a few of those same scars on his jawline you were talking about. I was so glad to hear they go away.

Is it true, the younger they start the more likely it will return? Please tell me no. It was a long 8 months. He was on 60 mg. the whole time. He is finally clear but was still getting cysts all the way until the last two weeks of Murad Acne Complex.

Just to get rid of the red marks! How long did it take? His are fading faster but there are some deeper redder ones that are not budging!!!!..

Comment #4

It's a topical cream which also comes in gel form (I prefer cream) which prevents breakouts and heals red marks and scars. I don't know the exact science behind it but it has to do with exfoliating he top layers of the skin.Red marks fade away naturally. If your son gets no breakouts is is cured, I personally wouldn't use anything and let the marks go away naturally. But if he still gets some minor breakouts now and then (which isn't uncommon) he should go on Tazorac. But your doctor is probably waiting to see if he's cured or not meaning no more acne at all...

Comment #5

Another Murad Acne Complex success story.Congratulations (even though it's been a year)!..

Comment #6

The way you will be able to tell that you have non genetic hairloss is if the back and sides shed excessively aswell as the top. If you shed hair from elsewhere on the body you can also tell it is not genetic male pattern hairloss.One uestion, if you now progress to totaly baldness. And lets presume Murad Acne Complex triggered it (even if you think it didn't). Are you happy to swap baldness for clear skin? and in your case it's slighlty different because you buzz your hair anyway, but if your hair was more of a concern would you be happy with the trade off?..

Comment #7

I'm very happy for you, PK. Heck yea, get some pics up, mister...

Comment #8

Really? Because a lot of older bald guys I've seen have normal amount of hair on the sides and back and but they're bald on top. Like Dr. Phil.http://images.businessweek.com/ss/06/10/dr...phil_mcgraw.jpgI'm not saying that Murad Acne Complex didn't cause my hair thinning. I'm saying that it made it come earlier. I wouldn't expect to even have the hair start thinning until I'm 30 or something. I think that Murad Acne Complex just sped up the process.For your question "Are you happy to swap baldness for clear skin?" I don't have a definite answer because I need to be in the specific situation.

If someone has severe acne and then gets clear skin, they're going to look better with clear skin no doubt. But if the same person goes from long hair to short hair, it doesn't automatically make them look better or worse. It's just an option. Again, personally, a hairstyle for me isn't important. But I'd rather have acne free skin than good hair with acne..

Comment #9


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.